# SDR DLM88090999

- Difficulty date: June 2, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 4910142525
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR SKIN DOUBLER AT AFT UPPER CORNER OF CUTOUT HAS TEMPORARY FASTENERS INSTALLED.  INSTALL PERMANENT REPAIR PER DELTA ERA 462927-14 REV ORG.
